My products is changing colour with time

Dear All, am John and I need help. which ingredient can I use to stabilize the colour of my formulation? The product in question is a weave spray that contain Nutrilan i, dehyquart A-CA, polysorbate 60 and ethanol. How do I keep the colour stable? It changes when exposed to the weather.

Comments

  • BelassiBelassi Member, PCF student
    "Nutrilan® I-Powder is a collagen protein hydrolyzate that displays good skin compatibility and improves the dermatological characteristics of anionic surfactants." (UL Prospector)
     - and you are using it with a cationic surfactant. Unless there are other ingredients you haven't mentioned ... this seems like the start point.
    Cosmetic Brand Creation. Concept to name to IMPI search to logo and brand registration. In-house graphic design inc. Pantone specs. Cosmetic label and box design & graphics.
  • Bill_TogeBill_Toge Member, Professional Chemist
    edited January 2016
    that'd be your Nutrilan I; unless they're extremely pure, collagen/keratin derivatives are terrible for causing discoloration
    UK based formulation chemist. Strongest subjects: hair styling, hair bleaches, hair dyes (oxidative and non-oxidative) I know some stuff about: EU regulations, emulsions (O/W and W/O), toothpaste, mouthwash, shampoos, other toiletries
  • Does you product change color only when it's exposed to the weather?  For example, If you keep you product in a clear / transparent glass container, does it change color, also?

    Did you check pH of the product on constant Time Interval? For example, weekly for the period of 3 months starting with the Manufacturing Date?

    Does your product have Vitamins and/or Anti-Oxidants?
  • The product is packaged in a transparent PET bottle. The product contains Cetrimonium chloride, polysorbate 60 and Nutrilan i 50
  • Unknown Member
    Try adding chelating agent like edta, works for my formulation.... 
  • ashishashish Member
    Use benzophenone-4, it would definitely solve your prob.
  • Thank you Ashish. The  benzophenone worked. Thanks a million.
Sign In or Register to comment.